# SDR 96ZZZX5469

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- System (JASC): 6122 · Propeller Governor
- Part: Governor Body
- Part number: D20271
- Condition: Worn
- Location: Propeller
- Component: Mcauly, C290D3T22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR BODY WORN IN GEAR POCKET.  SUSPECT CAUSE, IDLER GEAR STUD WORN ALLOWED GEAR TO RUN OFFSET.
